# SDR SWAA2013121823506

- Difficulty date: October 31, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 79,536 hours, 65,663 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 6546812
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L CHORD CORRODED AT STATION 227.8, BETWEEN RBL 8 TO LBL 8.  REPAIRED CHORD IAW SRM.
